# SDR FDEA202004230774

- Difficulty date: April 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 7,855 hours, 3,400 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT APPROACHING LEVEL OFF ALTITUDE (PASSING  FL 330) EICAS MAIN CARGO DOOR DISPLAYED.  PRESSURIZATION WAS NORMAL, DIFFERENTIAL PRESSURE  WAS SHOWING APPROX. 8.3 PSID WHEN EICAS DISPLAYED.  COMPLIED WITH QRH & DESCENDED TO 10,000'. MAIN  CARGO EICAS NO LONGER DISPLAYED PASSING APPROX  13,000' AND DIFFERENTIAL CABIN PRESSURE ALMOST AT  ZERO. DESCENDED AT 270 KIAS & SPEED OF 250 KIAS  AFTER LEVEL OFF AT 10,000'.  AFTER BLOCK-IN CONFIRMED MCD WAS FAIRED, VENT DOORS  WERE CLOSED & FAIRED, & DOOR LATCH STRIPES ON  LATCH CAMS WERE IN FULL VIEW OF ALIGNMENT MARKS.   ADJUSTED SWITCH S896.
